Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 293, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2008, 2:07 AM CDT for Lawrence County, Missouri. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2008, 2:07 AM CDT (07:07 UTC)
- Expired
- Jun 1, 2008, 3:00 AM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 06:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Jun 1, 1:04 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.1 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 010707
SVRSGF
MOC109-010800-
/O.NEW.KSGF.SV.W.0293.080601T0707Z-080601T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT SUN JUN 1 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 300 AM CDT.
* AT 203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
STOTTS CITY TO LA RUSSELL...MOVING EAST AT 32 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VERONA AND MOUNT VERNON BY 230 AM CDT.
AURORA BY 235 AM CDT.
MARIONVILLE BY 245 AM CDT.
THE TOWNS OF STOTTS CITY...FREISTATT AND HOBERG ARE ALSO IN THE PATH
OF THESE SEVERE THUNDERSTORMS. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 32 AND 49.
THESE ARE DANGEROUS STORMS. SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3717 9397 3709 9362 3692 9363 3693 9407
3715 9406
TIME...MOT...LOC 0707Z 256DEG 28KT 3722 9387 3709 9405
$$3 follow-up statements
000
WWUS53 KSGF 010736
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
236 AM CDT SUN JUN 1 2008
MOC109-010800-
/O.CON.KSGF.SV.W.0293.000000T0000Z-080601T0800Z/
LAWRENCE MO-
236 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN LAWRENCE COUNTY...
AT 231 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF MOUNT VERNON TO FREISTATT...MOVING EAST AT 32 MPH. THESE STORMS
ARE CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
AURORA BY 245 AM CDT.
MARIONVILLE BY 255 AM CDT.
THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 32 AND 49.
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3717 9397 3709 9362 3692 9363 3693 9407
3715 9406
TIME...MOT...LOC 0736Z 256DEG 28KT 3727 9359 3698 9382
$$
FOSTER000
WWUS53 KSGF 010753
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CDT SUN JUN 1 2008
MOC109-010800-
/O.CON.KSGF.SV.W.0293.000000T0000Z-080601T0800Z/
LAWRENCE MO-
251 AM CDT SUN JUN 1 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN LAWRENCE COUNTY...
AT 247 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MARIONVILLE TO AURORA...MOVING EAST AT 34 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHERN
LAWRENCE COUNTY. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 32 AND 49.
ANOTHER LINE OF STRONG STORMS ACROSS THE WESTERN PART OF LAWRENCE
COUNTY WILL MOVE ACROSS THE COUNTY.
SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3717 9397 3709 9362 3692 9363 3693 9407
3715 9406
TIME...MOT...LOC 0751Z 282DEG 30KT 3709 9358 3692 9367
$$
FOSTER000
WWUS53 KSGF 010802
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 AM CDT SUN JUN 1 2008
MOC109-010812-
/O.EXP.KSGF.SV.W.0293.000000T0000Z-080601T0800Z/
LAWRENCE MO-
302 AM CDT SUN JUN 1 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY
EXPIRES AT 300 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
HOWEVER ADDITIONAL STORMS WILL MOVE ACROSS SOUTHEAST LAWRENCE COUNTY
WITH WINDS UP TO 50 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT SUNDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3717 9397 3709 9362 3692 9363 3693 9407
3715 9406
TIME...MOT...LOC 0753Z 282DEG 30KT 3708 9356 3692 9365
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:39 AM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, Jun 1, 12:39 AM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CDT SUN JUN 1 2008
...UPDATE TO AVIATION...
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
TIGHT THETA-E GRADIENT CONTINUES TO BE OBSERVED FROM THE FT
SCOTT/NEVADA AREA TO THE EAST SOUTHEAST THROUGH THE MIDDLE OF THE
CWA. 925/850MB WINDS INDICATE A BROAD AXIS OF 20-30KT FROM THE
SOUTH. THIS WILL CONTINUE OVERNIGHT AND LIKELY INTENSIFY A BIT
OVER CENTRAL OKLAHOMA. SOURCE AIRMASS MOVING INTO THE AREA IS
DEFINITELY MOISTURE RICH. EXPECTATIONS FOR THE OVERNIGHT HOURS IS
FOR A TRANSITION TO A HEAVY RAIN/FLASH FLOOD EVENT. AS A RESULT...
THE FLASH FLOOD WATCH WAS EXPANDED TO INCLUDE MOST OF THE CWA
OUTSIDE OF CENTRAL MO.
SEVERE STORMS ARE STILL POSSIBLE FOR THE NEXT FEW HOURS...
PARTICULARLY IN AREAS NEAR THE KS/OK/MO TRI STATE AREA. MLCAPE
REMAINS IN THE 1000-2000 J/KG RANGE HERE...WITH PWS BETWEEN 1.5
AND 1.75 INCHES. WITH INCREASING SBCIN AND MLCIN...THESE STORMS
WILL BE MORE ELEVATED IN NATURE WITH A PRIMARY RISK OF LARGE HAIL.
GUSTY WINDS ARE STILL POSSIBLE...BUT THE TORNADO THREAT IS
DWINDLING...WITH THE ONLY EXCEPTION BEING FAR SW PORTIONS OF THE
CWA WHERE AN AXIS OF HIGHER SFC HELICITY (GREATER THAN 150 M2/S2)
RESIDES.
WEST TO EAST AXIS OF RAINFALL WILL SLOWLY SHIFT SOUTHWARD WITH
TIME AS LOW LEVEL JET AXIS SLOWLY VEERS WITH TIME. AS MENTIONED
ABOVE THE EXPECTATIONS ARE FOR A TRANSITION TO A HEAVY RAIN EVENT.
TRAINING THUNDERSTORMS HAVE ALREADY BEEN OBSERVED AND THIS WILL
LIKELY CONTINUE. FOR THE NEXT FEW HOURS...AREAS MOST PRONE TO
FLOODING WILL BE BOURBON/CRAWFORD COUNTIES IN KS AS WELL AS VERNON
AND BARTON IN MO. THIS RISK WILL SLIDE TO THE SOUTH AND SOUTHEAST
WITH TIME.
GAGAN
&&
.DISCUSSION...
MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.
THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.
CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.
ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.
&&
.AVIATION...
FOR THE 06Z TAF PACKAGE...WEST TO EAST LINE OF THUNDERSTORMS JUST
NORTH OF THE JLN AND SGF AERODROMES WILL SINK INTO THESE AREAS
DURING THE NEXT FEW HOURS. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHING TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.
THIS ROUND OF ACTIVITY SHOULD EXIT BY DAYBREAK...WITH ADDITIONAL
DEVELOPMENT POSSIBLE SUNDAY AFTERNOON AND EARLY MONDAY MORNING.
GAGAN
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jun 1, 12:59 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1259 AM CDT SUN JUN 1 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020600- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1259 AM CDT SUN JUN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING. AND AN ISOLATED TORNADO. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG AND SOUTH OF A LINE FROM FORT SCOTT KANSAS...THROUGH STOCKTON...LEBANON AND SALEM MISSOURI FOR THE REST OF TONIGHT. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP ALONG A LOW LEVEL FRONT THAT EXTENDS FROM SOUTHEAST KANSAS THROUGH WEST CENTRAL AND INTO SOUTH CENTRAL MISSOURI. THIS AXIS OF THUNDERSTORM DEVELOPMENT WILL SLOWLY MOVE TO THE SOUTH FOR THE REST OF TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER RISKS WITH THIS ACTIVITY. AN ISOLATED TORNADO CANNOT BE RULED OUT ACROSS FAR SOUTHWESTERN PORTIONS OF THE OUTLOOK AREA. IN ADDITION TO SCATTERED SEVERE THUNDERSTORMS...THERE IS AN ENHANCED RISK OF FLASH FLOODING ACROSS ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO CONTINUE TRAINING...OR MOVING OVER THE SAME AREAS REPEATEDLY...ALONG AND NORTH OF THE HIGHWAY 60 CORRIDOR. WIDESPREAD RAINFALL ACCUMULATIONS NEAR ONE INCH WILL BE COMMON WITH ISOLATED AREAS OF ONE TO THREE INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL LIKELY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI SUNDAY AFTERNOON INTO THE EVENING. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE OUTLOOK AREA TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Jun 1, 12:40 AM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1240 AM CDT SUN JUN 1 2008 MOZ068-079-010645- POLK MO-HICKORY MO- 1240 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN POLK AND SOUTHERN HICKORY COUNTIES UNTIL 145 AM CDT... AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HUMANSVILLE...OR 15 MILES NORTHEAST OF STOCKTON...MOVING EAST AT 29 MPH. FOSTER
Local storm report, Jun 1, 12:45 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1243 AM HAIL 2 E FORDLAND 37.16N 92.90W
06/01/2008 E0.75 INCH WEBSTER MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, Jun 1, 12:55 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST DIGGINS 37.17N 92.85W
06/01/2008 E60 MPH WEBSTER MO AMATEUR RADIO
DIME SIZE HAIL ALSO REPORTED AT THIS LOCATION
&&
SRUNNELSSpecial weather statement, Jun 1, 1:08 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 108 AM CDT SUN JUN 1 2008 MOZ078-010700- CEDAR MO- 108 AM CDT SUN JUN 1 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CEDAR COUNTY UNTIL 200 AM CDT... AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF EL DORADO SPRINGS...MOVING EAST AT 34 MPH. THIS STORM WILL BE NEAR... STOCKTON BY 125 AM CDT. THE TOWNS OF CAPLINGER MILLS...ARNICA AND BEARCREEK ARE IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, Jun 1, 1:34 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM BLIZZARD FORT SCOTT 37.84N 94.71W
06/01/2008 BOURBON KS EMERGENCY MNGR
SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
AND HIGHWAY 69 MAY BE WASHED OUT.
&&
SRUNNELSLocal storm report, Jun 1, 1:35 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SUN JUN 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM FLASH FLOOD FORT SCOTT 37.84N 94.71W
06/01/2008 BOURBON KS EMERGENCY MNGR
SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
AND HIGHWAY 69 MAY BE WASHED OUT.
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 62 min |
| May 31, 9:15 PM CDT | Tornado Warning | SGF | Barton, Vernon | 45 min |
| May 31, 9:58 PM CDT | Tornado Warning | SGF | Barton | 47 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 62 min |
| May 31, 10:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| May 31, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 49 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 68 min |
| May 31, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 60 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 63 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 66 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 62 min |
| Jun 1, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Jun 1, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Jun 1, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 66 min |
| Jun 1, 1:54 AM CDT | Tornado Warning | SGF | Lawrence | 48 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 29 min |
| Jun 1, 2:27 AM CDT | River Flood Warning | SGF | Cedar | 6 hr |
| Jun 1, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Stone | 48 min |
| Jun 1, 3:37 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 1, 3:54 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 14 hr |
| Jun 1, 4:21 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 39 min |
| Jun 1, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 45 min |
| Jun 1, 10:53 AM CDT | River Flood Warning | SGF | Cedar | 4 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 1, 11:27 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.